Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Mar 30, 2006, 4:04 PM CST for Chautauqua County, Montgomery County, Kansas. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2006, 4:04 PM CST (22:04 UTC)
- Expired
- Mar 30, 2006, 4:38 PM CST
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Chautauqua County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:16 PM CST | FUNNEL CLOUD | Independence, KS | APPEARS TO BE DIPPING UP AND DOWN FROM WALL CLOUD. |
| Mar 30, 4:16 PM CST | HAIL 0.88 | Sycamore, KS | |
| Mar 30, 4:17 PM CST | TORNADO | 1 W Independence, KS | |
| Mar 30, 4:24 PM CST | TORNADO | 7 E Elk City, KS | TORNADO OVER ELK CITY LAKE. |
| Mar 30, 4:25 PM CST | TORNADO | 1 Ne Sycamore, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 302204 TORICT KSC019-125-302300- /O.NEW.KICT.TO.W.0014.060330T2204Z-060330T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 404 PM CST THU MAR 30 2006 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS. EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS. * UNTIL 500 PM CST * AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HAVANA...OR 10 MILES NORTH OF CANEY...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ELK CITY...HAVANA...INDEPENDENCE THIS REPLACES THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY AND EASTERN CHAUTAUQUA COUNTIES. THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW LAT...LON 3713 9605 3703 9592 3738 9553 3739 9589 $$ CARUSO
5 follow-up statements
000 WWUS53 KICT 302211 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 411 PM CST THU MAR 30 2006 KSC019-125-302300- /O.CON.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ CHAUTAUQUA KS-MONTGOMERY KS- 411 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR NORTHWESTERN MONTGOMERY AND EASTERN CHAUTAUQUA COUNTIES UNTIL 500 PM CST... AT 407 PM CST...TRAINED WEATHER SPOTTERS REPORTED A ROTATING WALL CLOUD. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHEAST OF HAVANA...OR 9 MILES SOUTHWEST OF INDEPENDENCE...AND MOVING NORTHEAST AT 60 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF EASTERN CHAUTAUQUA AND NORTHWESTERN MONTGOMERY COUNTIES...INCLUDING THE TOWNS OF BOLTON... INDEPENDENCE AND SYCAMORE. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3713 9605 3703 9592 3738 9553 3739 9589 $$ ELDER
000 WWUS53 KICT 302214 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 413 PM CST THU MAR 30 2006 KSC019-302223- /O.CAN.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ CHAUTAUQUA KS- 413 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR CHAUTAUQUA COUNTY HAS BEEN CANCELLED... AT 412 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ KSC125-302300- /O.CON.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ MONTGOMERY KS- 413 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR NORTHWESTERN MONTGOMERY COUNTY UNTIL 500 PM CST... AT 412 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES WEST OF INDEPENDENCE...AND MOVING NORTHEAST AT 60 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN MONTGOMERY COUNTY...INCLUDING THE TOWNS OF BOLTON AND SYCAMORE. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ ELDER
000 WWUS53 KICT 302218 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 417 PM CST THU MAR 30 2006 KSC019-302227- /O.CAN.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ CHAUTAUQUA KS- 417 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR CHAUTAUQUA COUNTY HAS BEEN CANCELLED... AT 416 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ KSC125-302300- /O.CON.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ MONTGOMERY KS- 417 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR NORTHWESTERN MONTGOMERY COUNTY UNTIL 500 PM CST... AT 416 PM CST...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS DANGEROUS STORM WAS LOCATED ONE HALF MILE NORTH OF BOLTON...NEAR INDEPENDENCE...AND MOVING NORTHEAST AT 40 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN MONTGOMERY COUNTY...INCLUDING THE TOWNS OF BOLTON AND SYCAMORE. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ ELDER
000 WWUS53 KICT 302225 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 424 PM CST THU MAR 30 2006 KSC125-302300- /O.CON.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ MONTGOMERY KS- 424 PM CST THU MAR 30 2006 ...A TORNADO WARNING CONTINUES FOR NORTHWESTERN MONTGOMERY COUNTY UNTIL 500 PM CST... AT 420 PM CST...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THE TORNADO WAS LOCATED OVER ELK CITY RESERVOIR...AND MOVING NORTHEAST AT 45 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN MONTGOMERY COUNTY...INCLUDING THE TOWN OF SYCAMORE. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ ELDER
000 WWUS53 KICT 302238 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 438 PM CST THU MAR 30 2006 KSC125-302248- /O.CAN.KICT.TO.W.0014.000000T0000Z-060330T2300Z/ MONTGOMERY KS- 438 PM CST THU MAR 30 2006 ...THE TORNADO WARNING FOR NORTHWESTERN MONTGOMERY COUNTY HAS BEEN CANCELLED... AT 433 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3718 9594 3707 9591 3738 9553 3739 9589 $$ ELDER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:14 PM CST, 50 minutes earlier.
Area forecast discussion, Mar 30, 3:14 PM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 314 PM CST THU MAR 30 2006 .DISCUSSION... FORECAST CONCERNS DEAL WITH REMNANT CONVECTION IN SOUTHEAST KANSAS AND PORTIONS OF SOUTH CENTRAL. FOCUS THEN SHIFTS TO PERIODS OF CONVECTION SATURDAY AFTERNOON/EVENING INTO SUNDAY NIGHT. ALSO, TEMPERATURES WILL BE A CHALLENGE AS THE SYSTEMS MOVE THROUGH DUE TO TIMING ISSUES... BUT FOCUS OF THIS DISCUSSION WILL BE ON THE THUNDERSTORM CHANCES. TONIGHT: BY THIS FORECAST VALID TIME (00Z) STORMS SHOULD BE CONFINED TO THE EASTERN HALF OF THE CWA AND MOVING TO THE EAST. STORMS SHOULD BE OUT OF OUR FAR EASTERN COUNTIES BY MIDNIGHT. SEVERE THUNDERSTORMS WILL REMAIN A THREAT AS STORMS CONGEAL INTO A LINE AND MOVE TO THE EAST. THE MAIN HAZARDS THROUGH 06Z WILL BE FROM HAIL AND HIGH WINDS. ANY CELLS THAT REMAIN AHEAD OF THE DRYLINE WILL CONTINUE TO POSE A TORNADO THREAT AS WELL AS A HAIL AND HIGH WIND THREAT. ALSO ADDED SLIGHT CHANCE POPS THROUGH 06Z FOR THUNDERSTORMS IN CENTRAL KS THAT ASSOCIATED WITH THE LOW ITSELF. THINK THIS BIT OF CONVECTION WILL ONLY LAST A FEW HOURS AFTER SUNSET BUT DIDNT WANT TO REALLY GET CUTE WITH THE GRIDS GIVEN CURRENT EVENTS. SATURDAY THROUGH SUNDAY: DECIDED TO HOLD OFF THUNDERSTORM CHANCES UNTIL THE AFTERNOON HOURS WHEN MORE MOISTURE CAN MAKE IT NORTH. AROUND THIS TIME A SURFACE LOW DEEPENS AND WILL BE ABLE DRAW MORE MOISTURE INTO. ALSO THE SHORTWAVE ENERGY INCREASES LATER IN THE DAY SATURDAY. GOING TOWARDS THE OVERNIGHT HOURS A VERY STRONG LOW-LEVEL JET COMES INTO PLAY AND THE WHOLE AREA IS EXPECTED TO BE IN A DIFFLUENT AREA OF THE UPPER LEVEL JET. TUESDAY THROUGH WEDNESDAY: MODELS SEEM TO BE SLOW THINGS DOWN A BIT FOR THE MID-WEEK SYSTEM. DUE TO LACK OF MODEL CONSISTENCY DECIDED TO HOLD OFF MAKING SIGNIFICANT CHANGES TO THE GOING FORECAST. HAVING SAID THAT IT NOW LOOKS LIKE WEDNESDAY INTO THURSDAY AFTERNOON. AS A RESULT DID PUT MENTION OF STORMS IN THE FORECAST FOR THURSDAY WHEN IT LOOKS LIKE THE MAIN SYSTEM FINALLY EJECTS OUT INTO THE PLAINS. REGARDING TEMPERATURES THROUGH THE FORECAST... THE GENERAL THEME WAS TO RAISE MAX AND MINS AHEAD OF THE SYSTEMS DUE TO STRONG SOUTHERLY FLOW AND MOISTURE ADVECTION. UPPED MAX AND MIN TEMPERATURES SUNDAY MORNING AND SUNDAY AFTERNOON. ALSO RAISED TEMPERATURES TUESDAY AND WEDNESDAY AHEAD OF THE MID-WEEK SYSTEM. BOWMAN && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 72 45 76 / 5 0 10 20 HUTCHINSON 41 71 43 75 / 10 0 5 20 NEWTON 44 71 43 75 / 10 0 5 20 ELDORADO 45 71 44 75 / 20 0 10 20 WINFIELD-KWLD 46 72 46 77 / 10 0 10 20 RUSSELL 37 67 41 73 / 20 0 5 20 GREAT BEND 38 70 42 74 / 20 0 5 20 SALINA 42 67 40 73 / 20 0 5 20 MCPHERSON 42 70 42 74 / 20 0 5 20 COFFEYVILLE 48 72 45 76 / 50 0 10 20 CHANUTE 48 71 43 75 / 50 0 5 20 IOLA 47 70 42 74 / 50 0 5 20 PARSONS-KPPF 48 71 44 75 / 50 0 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM THURSDAY FOR KSZ032-033-047>053-067>072- 082-083-091>096-098>100. &&
Hazardous weather outlook, Mar 30, 4:00 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 400 PM CST THU MAR 30 2006 KSZ032-033-047>053-067>072-082-083-091>096-098>100-312300- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 400 PM CST THU MAR 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE IN PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH MIDNIGHT. STORMS WILL MOVE EAST THROUGH THE EAVING HOURS AND WILL IMPACT AREAS OF SOUTHEAST KANSAS LATE THIS EVENING. INITIALLY... TORNADOES... LARGE HAIL AND DAMAGING WINDS WILL BE THE HAZARDS BUT THE TORNADO THREAT WILL DECREASE AS THE EVENING PROGRESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY NIGHT. AT THIS TIME...IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. MORE THUNDERSTORMS WILL BE POSSIBLE STARTING TUESDAY. ONCE AGAIN... IT APPEARS AT LEAST STRONG THUNDERSTORMS WILL BE POSSIBLE. STAY TUNED FOR LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 135. SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK/CDB
In the hours before
Local storm report, Mar 30, 3:14 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 3 S MOLINE 37.32N 96.30W
03/30/2006 E1.75 INCH ELK KS LAW ENFORCEMENT
ON ELK AND CHAUTAUQUA COUNTY LINE.
&&
MRULocal storm report, Mar 30, 3:19 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL MOLINE 37.36N 96.30W
03/30/2006 E1.00 INCH ELK KS TRAINED SPOTTER
&&
MRUSpecial weather statement, Mar 30, 3:30 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 330 PM CST THU MAR 30 2006 KSZ098-302200- CHAUTAUQUA- 330 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA COUNTY... AT 325 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF BIGHEART...OR 16 MILES NORTH OF PAWHUSKA...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Mar 30, 3:50 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TORNADO 5 NW FREDONIA 37.58N 95.89W
03/30/2006 WILSON KS NWS EMPLOYEE
&&
LFWLocal storm report, Mar 30, 3:59 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CST THU MAR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 5 N FREDONIA 37.61N 95.82W
03/30/2006 WILSON KS TRAINED SPOTTER
ROPE TYPE TORNADO, SKIPPING UP AND DOWN.
&&
LFWSpecial weather statement, Mar 30, 4:01 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 401 PM CST THU MAR 30 2006 KSZ093-302245- COWLEY- 401 PM CST THU MAR 30 2006 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY COUNTY... AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEUDA SPRINGS...OR 8 MILES NORTHWEST OF ARKANSAS CITY...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:46 AM CST | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 16 hr |
| Mar 30, 11:55 AM CST | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 65 min |
| Mar 30, 12:00 PM CST | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 60 min |
| Mar 30, 12:13 PM CST | Tornado Warning | ICT | Ellsworth, Saline | 31 min |
| Mar 30, 12:34 PM CST | Severe Thunderstorm Warning | ICT | Sedgwick | 27 min |
| Mar 30, 12:40 PM CST | Severe Thunderstorm Warning | ICT | Harvey, Marion | 39 min |
| Mar 30, 12:56 PM CST | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| Mar 30, 1:05 PM CST | Tornado Warning | ICT | Butler, Marion | 40 min |
| Mar 30, 1:25 PM CST | Tornado Warning | ICT | McPherson | 26 min |
| Mar 30, 1:33 PM CST | Tornado Warning | ICT | Chase, Marion | 27 min |
| Mar 30, 1:43 PM CST | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 62 min |
| Mar 30, 2:02 PM CST | Severe Thunderstorm Warning | ICT | Butler, Cowley | 37 min |
| Mar 30, 2:12 PM CST | Tornado Warning | ICT | Marion | 18 min |
| Mar 30, 2:23 PM CST | Severe Thunderstorm Warning | ICT | Cowley, Elk | 29 min |
| Mar 30, 2:52 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua | 53 min |
| Mar 30, 3:08 PM CST | Tornado Warning | ICT | Chautauqua, Elk | 29 min |
| Mar 30, 3:35 PM CST | Severe Thunderstorm Warning | ICT | Elk, Wilson | 55 min |
| Mar 30, 3:51 PM CST | Tornado Warning | ICT | Wilson, Woodson | 15 min |
| Mar 30, 3:55 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 65 min |
| Mar 30, 4:08 PM CST | Severe Thunderstorm Warning | ICT | Cowley | 37 min |
| Mar 30, 4:27 PM CST | Tornado Warning | ICT | Neosho, Wilson | 29 min |
| Mar 30, 4:34 PM CST | Tornado Warning | ICT | Cowley, Elk | 41 min |
| Mar 30, 4:57 PM CST | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 48 min |
| Mar 30, 5:23 PM CST | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 52 min |
| Mar 30, 5:33 PM CST | Tornado Warning | ICT | Wilson, Woodson | 32 min |
| Mar 30, 5:59 PM CST | Tornado Warning | ICT | Allen | 46 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.